Skip Navigation Links
 



                     


 



   
    Learn More     Subscribe    
Join Now!      Login
 
 
 
FREE HEALTH
NEWSLETTER
 
 
Medicial Mistakes Quiz
How many people each year suffer some type of preventable harm that contributes to their death after a hospital visit?
 
 
 
 
H
omeopathy
 
Healing with Homeopathy
Antidotes that Interfere with Homeopathic Treatment

© Judyth Reichenberg-Ullman ND, MSW

Certain substances or influences may interfere with homeopathic treatment, even when the correct remedy has been given. This phenomenon is known as antidoting. We usually think of antidoting in terms of stopping the effect of a poison. The antidote to an acid, for example, is bicarbonate of soda. No one knows exactly why these substances interrupt the curative effect of homeopathic medicines, but the phenomena has been observed over and over again by homeopaths around the world. The vital force, which is responsible for all healing, appears to be detrimentally affected by these substances. When antidoting occurs, symptoms which have been healed by homeopathy will return. Sometimes the interference is total, causing a sudden, complete relapse. At other times, the relapse is partial or temporary. Some of these substances, especially coffee and electric blankets, have been found, totally apart from homeopathy, to have harmful effects on health. Others, such as camphor and peppermint oil, are innocuous or beneficial, but apparently disturb the homeopathic healing process in some way. For any given antidoting factor, about 60% of patients may be affected by a given exposure. Sometimes it takes a number of exposures before a relapse occurs. In other cases, one sip of coffee, for example, is enough to interfere with process of homeopathic treatment.

There is some controversy among homeopaths about whether antidoting actually occurs, or merely indicates that the wrong remedy has been given. We discussed this issue recently with Roger Morrison, considered by many to be the foremost homeopath in North America. He drew the same conclusions that we present in this article. Although not every patient is susceptible to all the common antidoting influences, we believe that avoidance of these substances during homeopathic treatment is wise in order to prevent lost treatment time and suffering of the patient.

In the cases below, strong improvement with homeopathic medicines was followed by sudden relapse after exposure to interfering substances.

Debbie's health improved dramatically from Sulphur. Her vaginal irritation was improved, her hemorrhoids gone, her premenstrual symptoms no longer a problem, and her energy much better. That is, until she ate some coffee-flavored cookies at a Christmas party. "A week later my symptoms returned... constipation, hemorrhoids, itching. I felt dramatically different. After feeling so good for seven months after taking Sulphur, my health took a nosedive. My energy lagged. I had headaches, mood swings, and premenstrual acne again. By mid-January, I couldn't stand feeling so bad anymore. I went back to get another remedy. Make sure those cookies don't have expresso in them. It's really not worth antidoting your remedy!"

Don's venereal warts had disapeared completely after a dose of Thuja. They were gone for many months and he was quite well-so well that he decided to party. After using marijuana, much to his dismay, the warts came back. He returned for another dose of the remedy. Thuja worked again and the warts were gone.

Barry had pain in his toe joints, cold feet and night sweats, all of which resolved well after Causticum, that is until he decided to take the chill off with his electric blanket. His symptoms promptly returned .

Lisa was a teacher's nightmare before Veratrum album. She was up out of her seat constantly, bothering other children and asked incessant questions. She just could not sit still and do her work. Diagnosed with Attention Deficit Disorder, she responded very well to the remedy, and was doing very well in school for the first time. Then she freshened her breath with Binaca, and the teacher almost had a nervous breakdown when her hyperactive behavior returned. This cycle repeated itself when she improved again with Veratrum, only to have her grandmother use Vick's Vapo-rub on her for a chest cold. The teacher complained again.

Add your comment   CONTINUED    1  2  3  Next   
About The Author
Judyth Reichenberg-Ullman, ND, DHANP, MSW is a licensed naturopathic physician board certified in homeopathic medicine. She graduated with a degree in ...more
 
Share   Facebook   Buzz   Delicious   Digg   Twitter  
 
 
 
 
 
 
From Our Sponsor
 
 
 
 
 
 
Featured Events
Wellness Inventory Certification Training
     September 16-December 16, 2014
     Teleclass, CA USA
 
Additional Calendar Links
 
Wellness, Eating, dimension!

Search   
Home       Wellness       Health A-Z       Alternative Therapies       Find a Practitioner       Healthy Products       Bookstore       Wellness Inventory
Healthy Kitchen       Healthy Woman       Healthy Man       Healthy Child       Healthy Aging       Wellness Center       Nutrition Center       Fitness Center
Free Newsletter      What Doctor's Don't Tell You      Stevia.com      Discount Lab Tests      First Aid      Global Health Calendar      Privacy Policy     Contact Us

Disclaimer: The information provided on HealthWorld Online is for educational purposes only and IS NOT intended as a substitute for professional medical advice, diagnosis, or treatment. Always seek professional medical advice from your physician or other qualified healthcare provider with any questions you may have regarding a medical condition.